Alert archive / California / Wind Advisories in 2007
Wind Advisory 101, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at May 2, 2007, 3:01 AM PDT. It took effect at May 2, 2007, 8:57 AM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2007, 3:01 AM PDT (10:01 UTC)
- In effect from
- May 2, 2007, 8:57 AM PDT
- Expired
- May 3, 2007, 6:00 AM PDT
- In force
- 21 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 021001 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 301 AM PDT WED MAY 2 2007 ...BREEZY ACROSS THE MOUNTAINS AND DESERTS LATER THIS MORNING... .A WEAK FRONT WILL USHER IN BREEZY AND GUSTY CONDITIONS TODAY AND THIS EVENING. THE WINDS WILL DIMINISH SOME TONIGHT BUT ARE FORECAST TO INCREASE AGAIN THURSDAY AND LAST INTO FRIDAY. CAZ053-054-021615- /O.NEW.KLOX.WI.Y.0101.070502T1700Z-070503T0500Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 301 AM PDT WED MAY 2 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING. WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE NORTHWEST LATER THIS MORNING. WIND GUSTS WILL INCREASE TO 50 MPH. THE WINDS WILL DIMINISH LATER THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-021615- /O.NEW.KLOX.WI.Y.0101.070502T1700Z-070503T0500Z/ ANTELOPE VALLEY- 301 AM PDT WED MAY 2 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING. WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE NORTHWEST LATER THIS MORNING. WIND GUSTS WILL INCREASE TO 50 MPH. THE WINDS WILL DIMINISH LATER THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR/RAT
5 follow-up statements
000 WWUS76 KLOX 021557 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 857 AM PDT WED MAY 2 2007 ...BREEZY CONDITIONS ACROSS THE MOUNTAINS AND DESERTS... .A WEAK FRONT WILL PASS THROUGH SOUTHERN CALIFORNIA TODAY...WHICH WILL STRENGTHEN THE WINDS ACROSS THE DESERTS THIS MORNING...THEN INCREASE THE WINDS ACROSS THE MOUNTAINS LATER THIS EVENING. CAZ053-054-022200- /O.CAN.KLOX.WI.Y.0101.070502T1700Z-070503T0500Z/ /O.EXB.KLOX.WI.Y.0101.070503T0500Z-070503T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 857 AM PDT WED MAY 2 2007 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 12 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM PDT THURSDAY. WINDS WILL INCREASE TO 25 TO 35 MPH FROM THE NORTHWEST LATER THIS THIS EVENING...WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL BE ALONG THE INTERSTATE 5 CORRIDOR AFTER MIDNIGHT. THESE WINDS WILL DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN LATE THURSDAY EVENING AND ANOTHER WIND ADVISORY MAY BE REQUIRED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-022200- /O.CON.KLOX.WI.Y.0101.070502T1700Z-070503T0500Z/ ANTELOPE VALLEY- 857 AM PDT WED MAY 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. WINDS WILL CONTINUE TO INCREASE TO 25 TO 35 MPH FROM THE WEST LATER THIS MORNING...WITH GUSTS TO 45 MPH EXPECTED. BLOWING SAND AND DUST MAY REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS. THESE WINDS WILL DIMINISH LATER THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KITTELL/WOFFORD
000 WWUS76 KLOX 022110 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 210 PM PDT WED MAY 2 2007 ...WINDY CONDITIONS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA EXPECTED THROUGH FRIDAY NIGHT... .A SERIES OF WEAK SYSTEMS WILL CAUSE WINDS TO INCREASE ACROSS SOUTHWESTERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE IN THE ANTELOPE VALLEY...MOUNTAINS...AND SOUTHERN SANTA BARBARA COUNTY. ALTHOUGH WINDS MAY DECREASE TEMPORARILY THURSDAY AFTERNOON...STRONG WINDS ARE EXPECTED AGAIN THURSDAY NIGHT INTO FRIDAY AND FRIDAY NIGHT INTO SATURDAY. CAZ052-030500- /O.EXB.KLOX.WI.Y.0101.070503T0100Z-070503T1900Z/ SANTA BARBARA COUNTY MOUNTAINS- 210 PM PDT WED MAY 2 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT THURSDAY. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH...STRONGEST THROUGH PASSES AND CANYONS. THESE WINDS WILL DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN THURSDAY EVENING AND ANOTHER WIND ADVISORY MAY BE REQUIRED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-030500- /O.EXB.KLOX.WI.Y.0101.070503T0100Z-070503T1900Z/ SANTA BARBARA COUNTY SOUTH COAST- 210 PM PDT WED MAY 2 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PDT THURSDAY. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH...STRONGEST THROUGH AND BELOW PASSES AND CANYONS. THESE WINDS WILL DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN THURSDAY EVENING AND ANOTHER WIND ADVISORY MAY BE REQUIRED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-030500- /O.CON.KLOX.WI.Y.0101.000000T0000Z-070503T0500Z/ ANTELOPE VALLEY- 210 PM PDT WED MAY 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. WEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THROUGH THIS EVENING BEFORE DECREASING OVERNIGHT. BLOWING SAND AND DUST MAY REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS. WINDS ARE EXPECTED TO INCREASE AGAIN THURSDAY AND FRIDAY AND MORE WIND ADVISORIES ARE POSSIBLE. $$ CAZ053-054-030500- /O.CON.KLOX.WI.Y.0101.070503T0500Z-070503T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 210 PM PDT WED MAY 2 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM PDT THURSDAY. SOUTH TO SOUTHWEST WINDS 10 TO 20 MPH THIS EVENING WILL SHIFT TO THE NORTHWEST OVERNIGHT AND INCREASE TO 25 TO 35 MPH WINDS WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL BE THROUGH THE INTERSTATE 5 CORRIDOR. THESE WINDS WILL DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN THURSDAY NIGHT AND FRIDAY AND ANOTHER WIND ADVISORY MAY BE REQUIRED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WOFFORD
000 WWUS76 KLOX 030356 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 856 PM PDT WED MAY 2 2007 ...WINDY CONDITIONS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA EXPECTED THROUGH FRIDAY NIGHT... .A SERIES OF WEAK SYSTEMS WILL CAUSE WINDS TO INCREASE ACROSS SOUTHWESTERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO BE IN THE MOUNTAINS AND ACROSS SOUTHERN SANTA BARBARA COUNTY. ALTHOUGH WINDS MAY DECREASE TEMPORARILY THURSDAY AFTERNOON...STRONG WINDS ARE EXPECTED AGAIN THURSDAY NIGHT INTO FRIDAY AND FRIDAY NIGHT INTO SATURDAY. CAZ059-030500- /O.CAN.KLOX.WI.Y.0101.000000T0000Z-070503T0500Z/ ANTELOPE VALLEY- 856 PM PDT WED MAY 2 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE REMAINED BELOW ADVISORY LEVELS THIS EVENING...AND SHOULD CONTINUE IN THIS RANGE OVERNIGHT. WINDS OVER THIS AREA SHOULD BE WEST TO NORTHWEST 15 TO 25 MPH WITH LOCAL GUSTS OVER 35 MPH FOR MUCH OF THE NIGHT. $$ CAZ053-054-031100- /O.CON.KLOX.WI.Y.0101.070503T0500Z-070503T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 856 PM PDT WED MAY 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY. SOUTH TO SOUTHWEST WINDS 10 TO 20 MPH THIS EVENING WILL SHIFT TO THE NORTHWEST OVERNIGHT AND INCREASE TO 25 TO 35 MPH WINDS WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL BE THROUGH THE INTERSTATE 5 CORRIDOR. THESE WINDS WILL DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN THURSDAY NIGHT AND FRIDAY AND ANOTHER WIND ADVISORY MAY BE REQUIRED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-031100- /O.CON.KLOX.WI.Y.0101.000000T0000Z-070503T1900Z/ SANTA BARBARA COUNTY MOUNTAINS- 856 PM PDT WED MAY 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH... STRONGEST THROUGH PASSES AND CANYONS. THESE WINDS WILL DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN THURSDAY EVENING AND ANOTHER WIND ADVISORY MAY BE REQUIRED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-031100- /O.CON.KLOX.WI.Y.0101.000000T0000Z-070503T1900Z/ SANTA BARBARA COUNTY SOUTH COAST- 856 PM PDT WED MAY 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT THURSDAY. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH... STRONGEST THROUGH AND BELOW PASSES AND CANYONS. THESE WINDS WILL DIMINISH LATE THURSDAY MORNING...BUT ARE EXPECTED TO RESTRENGTHEN THURSDAY EVENING AND ANOTHER WIND ADVISORY MAY BE REQUIRED. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SIRARD
000 WWUS76 KLOX 030938 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 238 AM PDT THU MAY 3 2007 ...WINDY CONDITIONS ACROSS SOUTHERN SANTA BARBARA COUNTY THIS MORNING... .GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE ACROSS THE SANTA YNEZ MOUNTAINS EARLY THIS MORNING...AFFECTING THE SOUTH COAST OF SANTA BARBARA COUNTY. THESE WINDS ARE EXPECTED TO DIMINISH AROUND SUNRISE. CAZ053-054-031045- /O.CAN.KLOX.WI.Y.0101.000000T0000Z-070503T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 238 AM PDT THU MAY 3 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. $$ CAZ052-031300- /O.EXT.KLOX.WI.Y.0101.000000T0000Z-070503T1300Z/ SANTA BARBARA COUNTY MOUNTAINS- 238 AM PDT THU MAY 3 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS THE AREA EARLY THIS MORNING...THEN DIMINISH AROUND SUNRISE. THE GUSTY WINDS WILL BE STRONGEST AROUND THE MONTECITO AREA THIS MORNING. SUNDOWNER WINDS ARE ALSO FORECAST FOR TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-031300- /O.EXT.KLOX.WI.Y.0101.000000T0000Z-070503T1300Z/ SANTA BARBARA COUNTY SOUTH COAST- 238 AM PDT THU MAY 3 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE ACROSS THE AREA EARLY THIS MORNING...THEN DIMINISH AROUND SUNRISE. THE GUSTY WINDS WILL BE STRONGEST AROUND THE MONTECITO AREA THIS MORNING. SUNDOWNER WINDS ARE ALSO FORECAST FOR TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RAT/ASR
000 WWUS76 KLOX 031312 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 612 AM PDT THU MAY 3 2007 CAZ039-052-031415- /O.EXP.KLOX.WI.Y.0101.000000T0000Z-070503T1300Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 612 AM PDT THU MAY 3 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTH WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. WINDS WILL ONCE AGAIN INCREASE TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 1, 9:00 PM PDT, 6 hours 1 minute earlier.
Area forecast discussion, May 1, 9:00 PM PDT, 6 hours 1 minute before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 900 PM PDT TUE MAY 1 2007 .SHORT TERM... SATELLITE IMAGERY SHOWS LOW CLOUDS BEGINNING TO FILL IN ACROSS THE LOS ANGELES BASIN THIS EVENING. WITH THE APPROACH OF THE UPPER LEVEL TROUGH ACROSS NORTHERN AND CENTRAL CALIFORNIA...AND AN EDDY SPINUP...LOOK FOR INCREASING LOW CLOUD COVERAGE OVERNIGHT INTO WEDNESDAY MORNING. CROSS SECTIONS INDICATE THE POTENTIAL FOR MARINE LAYER TO DEEPEN TO AROUND 4000 FEET...WELL INTO THE LOWER COASTAL SLOPES. WITH THE DEEPENING MARINE LAYER... THERE WILL LIKELY BE AREAS OF DRIZZLE LATER TONIGHT INTO WEDNESDAY. MEANWHILE...THERE COULD EVEN BE MEASURABLE RAINFALL ACROSS SLO COUNTY AS A DISSIPATING FRONT MAY HAVE ENOUGH ENERGY TO SQUEEZE OUT A FEW HUNDRETHS OF AN INCH FOR PORTIONS OF SLO COUNTY...MAINLY NORTHERN SECTIONS. WITH APPROACH OF THIS WEAK FRONT AND STRONG ONSHORE GRADIENTS...LOOK FOR MINIMAL CLEARING ON WEDNESDAY ACROSS MUCH OF LA AND VTU COUNTIES...RESULTING IN HIGHS MOSTLY IN THE 60S. ALONG WITH STRENGTHENING ONSHORE GRADIENTS...THERE WILL BE INCREASING UPPER LEVEL SUPPORT...WHICH WILL TRANSLATE INTO WINDIER CONDITIONS DEVELOPING IN THE MOUNTAINS AND DESERTS FOR WEDNESDAY AFTERNOON INTO THURSDAY... WITH WIND ADVISORIES POSSIBLY REQUIRED. GOOD COLD AIR ADVECTION ON WEDNESDAY NIGHT WILL HELP TO GENERATE GUSTY WINDS AND WILL LIKELY BEGIN TO SCOUR OUT THE MARINE LAYER FROM NORTH TO SOUTH. HOWEVER...IT DOES APPEAR THAT SIGNIFICANT LOW LEVEL MOISTURE WILL PILE UP ON THE NORTH FACING SLOPES AS WELL AS THE LOS ANGELES BASIN INTO WEDNESDAY NIGHT...WITH GUSTY NORTHERLY WINDS SURFACING ACROSS LOWER ELEVATIONS ON THURSDAY MORNING. *** LONG TERM FROM PREVIOUS DISCUSSION *** .LONG TERM... SATURDAY LOOKS DOWNRIGHT COLD AND BLUSTERY AS THE LATEST RUN OF THE GFS IS SHOWING A POTENT INSIDE SLIDER DROPPING DOWN THE CA-NV BORDER WITH THE CENTER PUSHING ALL THE WAY INTO WESTERN ARIZONA. EXPECT VERY WINDY AND COOL CONDITIONS. A SLOW WARMING TREND IS EXPECTED TO BEGIN BY LATE IN THE WEEKEND...HOWEVER THE WARMING WILL BE GRADUAL SINCE THE UPPER TROUGH OVER THE GREAT BASIN WILL REMAIN QUITE PERSISTENT INTO EARLY NEXT WEEK. && .AVIATION...02/0350Z MARINE LAYER EXPECTED TO DEEPEN TO AROUND 4000 FEET LATER TONIGHT AND WEDNESDAY MORNING. CURRENT CEILINGS BEING REPORTED BETWEEN 1000 AND 1500 FEET ACROSS PORTIONS OF THE LA BASIN AS OF 03Z...WITH SOME LIFTING OF THE CEILINGS EXPECTED OVERNIGHT AT KLAX AND KLGB. IT APPEARS THAT A CEILING WILL RETURN TO KBUR AND KVNY BETWEEN 04Z AND 05Z. WITH STRONG ONSHORE FLOW AND APPROACHING FRONT...COULD BE VERY SLOW OR NO CLEARING ON WEDNESDAY ACROSS MUCH OF THE LA BASIN... INCLUDING KLAX AND KBUR. THERE WILL ALSO BE A GOOD CHANCE OF WINDS GUSTING OVER 30 KNOTS AT KWJF AND KPMD ON WEDNESDAY AFTERNOON AND EVENING. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC: GOMBERG/SWEET AVIATION: GOMBERG WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 1, 6:00 AM PDT, 21 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT TUE MAY 1 2007 CAZ034>041-044>047-051>054-059-087-088-021300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 600 AM PDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS TODAY OVER THE INNER WATERS AND LOS ANGELES COUNTY WHICH COULD PRODUCE HAZARDOUS LIGHTNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RORKE
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.